# SDR SWAA2020050432778

- Difficulty date: March 17, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING PANEL ASSIST HANDLE AT FWD GALLEY AREA (1 EA) / REPLACED ENTRY DOOR LINING PANEL ASSIST HANDLE AT FWD GALLEY AREA (1EA) IAW B737-700 AMM 52-11-31-400- 802 STEP 3G(2)
